On self-normalised sums.

Novak, Serguei (2000) On self-normalised sums. Mathematical methods of statistics., 9 (4). pp. 415-436. ISSN 1066-5307

Full text is not in this repository.


Item Type:Article
Research Areas:School of Science and Technology > Design Engineering and Mathematics
ID Code:2486
Useful Links:
Deposited On:16 Jun 2009 14:46
Last Modified:13 May 2014 15:47

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year